
Daniel Berend
Senior Academic
Minimal F2-flows
Let σ be an ergodic endomorphism of the r-dimensional torus and Π a semigroup generated by two affine transformations lying above a. We show that the flow defined by Π admits minimal sets of positive Hausdorff dimension and we give necessary and sufficient conditions for this flow to be minimal.
| Publication language | English |
| Pages | 187-193 |
| Journal | Journal of the Australian Mathematical Society |
| Volume | 39 |
| Issue number | 2 |
| Publication status | Published - 01.01.1985 |
ASJC Scopus subject areas
General Mathematics